Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On generalized hyperinterpolation on the sphere
HTML articles powered by AMS MathViewer

by Feng Dai PDF
Proc. Amer. Math. Soc. 134 (2006), 2931-2941 Request permission

Abstract:

It is shown that second-order results can be attained by the generalized hyperinterpolation operators on the sphere, which gives an affirmative answer to a question raised by Reimer in Constr. Approx. 18(2002), no. 2, 183–203.
References
Similar Articles
Additional Information
  • Feng Dai
  • Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
  • MR Author ID: 660750
  • Email: dfeng@math.ualberta.ca
  • Received by editor(s): April 23, 2005
  • Published electronically: April 11, 2006
  • Additional Notes: The author was supported in part by the NSERC Canada under grant G121211001.
  • Communicated by: Andreas Seeger
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2931-2941
  • MSC (2000): Primary 41A15, 41A17; Secondary 41A05, 46E22
  • DOI: https://doi.org/10.1090/S0002-9939-06-08421-8
  • MathSciNet review: 2231617